You are here

Hair thinning

On Sprycel 3 months when does hair stop thinning?

No pun intended but mine since being on Nilotinib seems to happen in waves. Certainly had much thinner hair in the early days and some funky curls but it’s mostly normal 3 years later but defo still thinner than it was. Pubic hair also is almost none existent (I don’t mind that bit lol)

Definitely thinner, does it’s own thing, like Alex, definitely curlier, and strangely darker considering I’ve been grey for last 25 years!

Hi!!

I am almost in the 11th month of my treatment, but I am taking tasigna. I had very intense hair loss from the 3rd month until about the 8th. Maybe I lost 1/3 of my hair. Of course the hair is thinner, but now the hair loss is not so intense.

Faidra

Thanks. I just wanted to know if it gets better 

Thanks for quick response 

just hope it stops thinning 

Hi, I thought it was the CML that was the cause of my hair thinning as that was the original reason for me going to the doctors in the first place .My Doc thought maybe it was my thyroid ,so it was a big shock when we found out it was CML .Since getting my bloods back to normal I haven't lost anymore but not regained what I lost unfortunately.Denise.

 

 

 

Hi Denise

for me seems to be the Syprcel that’s when the thinning  started a month into that

my Hair was thick coarse curly hair now thin very fine 

Bloodwork not back to normal yet. 
we ‘ll see how this goes 

have a good day

Paula 

I am so glad to see this post. My hair completely changed after one year on imatinib. I noticed it seemed to have been breaking off and quit growing.

Ordinarily I needed a hair cut every 4-5 weeks. I went from September until January when I went to get it “shaped”. My hair has always been thick and wavy. It’s definitely thinner, especially on top and the temples. 

My oncologist said the same as others...it’s not the imatinib. He did say hair not growing precedes losing it. Also, that it might continue to grow some areas in that the hair follicles are different types. However, I noticed he has ordered thyroid tests for me at my next visit which will be interesting.

There is new growth but it’s very slow and is a strange pattern. Although this has been concerning, I have had such a positive response to imatinib that I will deal with it.

It was encouraging to read about others’ hair issues. Thanks for sharing.

 

Hi,
I have been on Tasigna during 5 years (now on 300mg a day). Worked pretty good for me (PCR around 0.02) but I experienced progressive hair thining all around my head.

My doc offers me to take Sprycel (50mg a day) cause she tells me Sprycel has no side effects regarding the hairs.

What do you think a bout this? Should I try Sprycel?

Hi,
I have been on Tasigna during 5 years (now on 300mg a day). Worked pretty good for me (PCR around 0.02) but I experienced progressive hair thining all around my head.

My doc offers me to take Sprycel (50mg a day) cause she tells me Sprycel has no side effects regarding the hairs.

What do you think a bout this? Should I try Sprycel?

My hair was thinning on imatinib but when I tried TFR and stopped imatinib for 17 months my hair did get a bit thicker again. Now back on 400mg imatinib since October last year and I think the thinning is returning slowly.

Hello

Your Doc is wrong ..there is big time hair loss on Sprycel ..I'm on 100MG a day ..My Doc did say hair loss will come and go

I'm hoping I can go down to 50 mg and maybe I'll see a difference.  however all Chemo treatments cause hair loss

Usually the only way hair stops falling out is when you stop treatment..which I don't see a end to that

 

good Luck

 

Evening,

I never experienced any hair loss with Sprycel. I've moved onto Tasigna about a year ago and hair has definitely started to thin, mostly on limbs so far but it seems only a matter of time until it reaches the old Swede.

Hello 

what was your dosage on Sprycel 

why were switched to tasigna?

300mg I think on Sprycel.

I moved onto Tasigna because I had a mutation whilst taking Sprycel.

Long story short, the cancer cells managed to start to find a way around the medication and this reflected in my blood tests. Luckily this was found early and I was moved to another medication.

Long story short, the cancer cells managed to start to find a way around the medication and this reflected in my blood tests. Luckily this was found early and I was moved to another medication.

Well at least they found a med that works for you

good luck 

I am on Sprycel for 5 months hair has got so thin you can see scalp

These meds work like Chemo so hair will get thin

I switched from Tasigna to Sprycel because my hair was falling out, getting thinner and thinner. I seem to see an improvement but not very visible. And as you guys say, it looks like my doctor was wrong. But that's all medications that cause hair loss. I have to come to terms with this idea because it will be even worse if I am stressed. I was still thinking about a hair transplant; what do you think it's worth doing after the treatment stops? I saw that at the clinic https://novahairtransplantnyc.com/fue-hair-transplant-nyc/ it is possible to do. My father did it, but his hair loss problem was hereditary.

Yes 100mg Sprycel causes thinning in the starting. But it should stop once your blood work is good. Try a organic shampoo with hair repair.

Thank you for your response

i’m going to try the organic because now all my numbers are normal and it’s still thinning